MathSciNet Relay Station
MathSciNet bibliographic data
MR151378 (27 #1363) 02.70
Malʹcev, A. I. On recursive Abelian groups. (Russian) Dokl. Akad. Nauk SSSR 146 1962 1009–1012.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement